# SDR HEEA113076

- Difficulty date: November 25, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53679
- Aircraft time: 1,233 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115
- Part serial: A709
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL, THE CHIP LIGHT WAS CAUSED BY SLIVER OF METAL CREATED WHEN MFG INSTALLED BEARING 406-040-037-103 INTO THE LOWER MAST HOUSING 407-040-054-101.  REPLACED TRANSMISSION.  REQUESTS FOR WARRANTY CREDIT FOR PARTS AND LABOR DUE TO METAL SLIVER  BEING CREATED DURING ASSEMBLY AT MFG.
